MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-D (SERIES 4) MONOCLONAL BLEND; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-D (SERIES 4) MONOCLONAL BLEND; BLOOD GROUPING REAGENT
Catalog Number 0006412
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on (b)(6) 2019 to assess the instrument test well in question, which appeared as visually negative.The camera report was acceptable, and a review of the event log showed no errors during processing.A review of the monolayer check was acceptable.It was noted that the reagent in question was flagged as lower than expected volume for the test in question in the reagent vial, as determined by the pipettor system.The internal immucor number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019, a customer site reported an unexpectedly negative outcome with anti-d (series 4) monoclonal blend by galileo echo method, when tested on (b)(6) 2019.

Brand Name
ANTI-D (SERIES 4) MONOCLONAL BLEND
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8484754
Report Number1034569-2019-00073
Device Sequence Number1922347
Product Code KSZ
UDI-Device Identifier10888234000556
UDI-Public10888234000556
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
103523/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/31/2019
Device Catalogue Number0006412
Device Lot Number504815
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR